# SDR UPS07549301

- Difficulty date: February 16, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 19,653 hours, 9,260 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100527
- Condition: Dented
- Location: Bs 1280 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FRAME STA 1280, S26L.  REPAIRED PER FINAL EA 757-5362-27-A1608 AND UPS EO B757-5310-262 69-A.
